# SDR SWAA2024080821224

- Difficulty date: August 1, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 39,012 hours, 18,222 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER SLIDING SEAL BROKEN<[01] R&R'D L/H UPPER SLIDING SEAL IAW AMM 53-31-31;[02] INSPECTED R&R'D L/H UPPER SLIDING SEAL IAW AMM 53-31-31
